MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIAD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, two days post-procedure, when they removed the compression stockings of the patient they noticed a small second degree burn on the inner back of the calf of the patient.They treated the burn with silvederma and linitul.They also noted that they do not know what equipment was used during the surgery and they did not have any problems with any equipment in subsequent surgeries.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7540509
Report Number1717344-2018-00745
Device Sequence Number11371594
Product Code GEI
UDI-Device Identifier10884521129498
UDI-Public10884521129498
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIAD
Device Catalogue NumberFORCETRIAD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR